Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 46, NWS Norman, OK

May 23, 2008Alfalfa County, Grant County, Oklahoma

NWS Norman, OK issued this tornado warning at May 23, 2008, 12:08 AM CDT for Alfalfa County, Grant County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2008, 12:08 AM CDT (05:08 UTC)
Expired
May 23, 2008, 12:45 AM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Grant County, OK

The radar

The Vance AFB radar (KVNX), 16 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 9:11 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3001 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3001 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
2.0
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 230508
TOROUN
OKC003-053-230545-
/O.NEW.KOUN.TO.W.0046.080523T0508Z-080523T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1208 AM CDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  EASTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1245 AM CDT

* AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES NORTH OF
  GREAT SALT PLAINS LAKE...MOVING NORTHEAST AT 27 MPH.

* LOCATIONS IN THE WARNING INCLUDE NORTHERN GREAT SALT PLAINS LAKE.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3700 9796 3679 9794 3676 9830 3688 9833
TIME...MOT...LOC 0508Z 244DEG 24KT 3687 9822

$$
1 follow-up statement
000 
WWUS54 KOUN 230527
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1225 AM CDT FRI MAY 23 2008

OKC003-053-230545-
/O.CON.KOUN.TO.W.0046.000000T0000Z-080523T0545Z/
ALFALFA OK-GRANT OK-
1225 AM CDT FRI MAY 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
NORTHWESTERN GRANT AND EASTERN ALFALFA COUNTIES...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM 11 MILES NORTHEAST OF GREAT SALT PLAINS 
LAKE...MOVING NORTHEAST AT 28 MPH. ALTHOUGH THE TORNADO THREAT WITH 
THIS STORM HAS DIMINISHED...A BRIEF TORNADO IS STILL POSSIBLE. IN 
ADDITION...STRONG STRAIGHT LINE WINDS AND HAIL ARE LIKELY WITH THIS 
STORM.    

* LOCATIONS IN THE WARNING INCLUDE NORTHERN GREAT SALT PLAINS LAKE.

LAT...LON 3700 9796 3679 9794 3676 9830 3691 9825
      3692 9818 3696 9809 3697 9807 3697 9804
      3698 9803
TIME...MOT...LOC 0525Z 244DEG 24KT 3687 9803

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 9:30 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 22, 9:30 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT THU MAY 22 2008

.DISCUSSION...
AN EARLIER UPDATE WAS ISSUED TO BRING POPS AND WEATHER MORE IN
LINE WITH WHAT WAS HAPPENING. IT APPEARS THAT ANOTHER UPDATE WILL
BE NEEDED TO REFLECT CURRENT TRENDS IN PRECIPITATION AS STORMS
LOOK LIKE THEY WILL PERSIST SOMEWHAT LONGER THAN PREVIOUSLY
ANTICIPATED.

WE ISSUED A HIGH WIND WARNING FOR WOODS AND ALFALFA COUNTIES
BECAUSE AN APPARENT HEAT BURST IS IN PROGRESS THERE. MESONET
OBSERVATIONS SHOWED THE CHARACTERISTIC DIP IN DEW POINT AND SPIKE
IN TEMPERATURE DURING THE BEGINNING OF THE STRONG WINDS... AND THE
LOCATION OF STORMS RELATIVE TO ALVA AND VICINITY ALSO SUPPORT THE
MAINTENANCE OF HEAT BURST CONDITIONS FOR PERHAPS ANOTHER HOUR AND
A HALF OR SO.

FURTHER UPDATES WILL BE MADE AS NEEDED THIS EVENING AND OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT THU MAY 22 2008/

DISCUSSION...
LARGE UPPER LOW WILL CONT TO DOMINATE MUCH OF THE WESTERN HALF OF THE
COUNTRY NEXT COUPLE OF DAYS. WE WILL BE JUST CLOSE ENOUGH TO THIS
LOW ALONG WITH SFC DRYLINE TO CAUSE SOME CONCERN FOR SEVERE IN/NEAR
THE AREA FOR NEXT SEVERAL DAYS. MOST SIGNIFICANT OPPORTUNITY MAY BE
THIS EVENING AS STORMS DEVELOP ALONG DRYLINE ACROSS THE EASTERN TX
PANHANDLE AND THEN MOVE EAST INTO WESTERN SECTIONS OF THE AREA. THIS
ACTIVITY WILL THEN MOVE EAST AND NORTHEAST ACROSS MAINLY NORTHERN
HALF OF AREA OVERNIGHT. DRYLINE BACKS TONIGHT AND THEN MAKES ANOTHER
RUN TOWARD WESTERN OK ON FRI WITH PERHAPS MORE SEVERE WX AFFECTING
WESTERN SECTIONS.

STORM CHANCES WILL CONT OVER THE WEEKEND... ALTHOUGH AT THIS TIME
UPPER LOW OPENS UP WITH ENERGY LIFTING THROUGH THE CENTRAL AND
NORTHERN PLAINS. SO BEST CHANCES MAY REMAIN NORTH UNTIL EARLY NEXT
WEEK WHEN A SFC FRONT DROPS SOUTH INTO THE STATE.

OTHERWISE... AREA REMAINS IN WARM/MOIST SECTOR UNTIL FRONT MAKES
APPEARANCE... SO THE UPCOMING HOLIDAY WEEKEND SHOULD BE HOT AND
MUGGY WITH DAYTIME TEMPS IN THE 90S AND OVERNIGHT LOWS IN THE 60S
AND LOW 70S.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  91  73  93 /  20  10  30  30
HOBART OK         70  94  72  93 /  30  20  30  30
WICHITA FALLS TX  73  95  72  94 /  10  10  30  20
GAGE OK           62  92  67  91 /  40  20  30  30
PONCA CITY OK     71  87  73  90 /  40  20  30  30
DURANT OK         71  92  74  92 /  10  10  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 11 PM CDT THIS EVENING FOR OKZ005-006.

TX...NONE.
&&

23/23
Hazardous weather outlook, May 22, 3:05 PM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT THU MAY 22 2008

OKZ004>048-050>052-TXZ083>090-231200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
305 PM CDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THIS EVENING IN WEST CENTRAL AND NORTHWEST
OKLAHOMA. A SLIGHT RISK COVERS THE REST OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS NORTH AND WEST OF A LINE FROM ERICK TO
CLINTON...TO FAIRVIEW AND CHEROKEE. THE SLIGHT RISK INCLUDES THE
REST OF THE AREA WEST OF A LINE FROM MEDFORD TO EL RENO AND DUNCAN
IN OKLAHOMA...TO HENRIETTA AND JOY TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE 4 PM THROUGH 12 AM.

IMPACTS...
SUPERCELL THUNDERSTORMS WITH VERY LARGE HAIL UP TO BASEBALL SIZE.
THREATS FOR DAMAGING WINDS AND TORNADOES WILL INCREASE WITH ANY
STORM THAT SURVIVES INTO THE EVENING. GREATER COVERAGE OF STORMS IS
EXPECTED IN THE MODERATE RISK AREA.

RECOMMENDED ACTIONS...
SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR ACTIVATION
AT LEAST THROUGH EVENING...WITH SOME POTENTIAL TO EXTEND OPERATIONS
OVERNIGHT.

DISCUSSION...
BY MID AFTERNOON...LOW PRESSURE WAS ANCHORED IN NORTHEAST
COLORADO...WITH A DRYLINE MOVING SLOWLY THROUGH THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES. MEANWHILE...STRONG HEATING WITHIN A MOIST GULF
AIRMASS...HAD CREATED A VERY UNSTABLE ENVIRONMENT FROM THE DRYLINE
EASTWARD THROUGH MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. FOR
SEVERAL HOURS TODAY...THE CAP WILL BE WEAK ENOUGH TO ALLOW SCATTERED
SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN AREA OF CONCERN IS OVER
THE OUTLINED RISK AREAS...WHERE THUNDERSTORMS MAY DEVELOP ON THE
DRYLINE AND ALSO AHEAD OF THE DRYLINE. JET STREAM WINDS AND AN UPPER
LEVEL TROUGH WILL PROVIDE A GRADUAL INCREASE IN WIND SHEAR AND
LIFT...RESULTING IN SCATTERED SUPERCELLS THAT WILL MOVE NORTHEAST
THROUGH THE RISK AREAS.

INITIALLY...CLOUD BASES WILL BE RELATIVELY HIGH...WITH THE MAIN
THREAT BEING VERY LARGE HAIL AND SOME DAMAGING WINDS. GIVEN THE
AMOUNT OF INSTABILITY...HOWEVER...ISOLATED TORNADOES CANNOT BE RULED
OUT THIS AFTERNOON AND EARLY EVENING. THE TORNADO POTENTIAL WILL
INCREASE IN THE MID TO LATE EVENING...WITH ANY STORM THAT IS ABLE TO
MOVE FARTHER EAST INTO DEEPER MOISTURE...WHERE LOW LEVEL WINDS AND
CLOUD BASES WILL BECOME INCREASINGLY SUPPORTIVE OF ROTATION NEAR THE
SURFACE. THE CAP WILL BEGIN TO REFORM AROUND THIS TIME...SO STORMS
MAY WEAKEN OR BECOME ELEVATED. ANY WELL FORMED SUPERCELLS...
HOWEVER...WILL POSE AN INCREASING THREAT FOR DAMAGING WINDS AND
TORNADOES.

ANOTHER AREA TO BE MONITORED IS SOUTHEAST OKLAHOMA...EAST OF AN
ARDMORE TO SHAWNEE LINE...WHERE MOISTURE IS DEEPEST. THERE IS NO
ORGANIZED WEATHER FEATURE TO CREATE LIFT IN THIS AREA...BUT LOCAL
CONVERGENCE MAY ALLOW FOR ISOLATED SEVERE THUNDERSTORMS PRODUCING
BRIEF DAMAGING WIND GUSTS AND LARGE HAIL THROUGH EARLY EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...7
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
EACH DAY THROUGH MONDAY...THE DRY LINE WILL SET UP IN THE EASTERN
TEXAS PANHANDLE...WHILE JET STREAM WINDS CARRY STORMS OFF THE
DRYLINE TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A
CHANCE FOR SEVERE WEATHER ACROSS WESTERN AND NORTHERN OKLAHOMA.

ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A
COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS WILL
DECREASE...RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.

OTHER HAZARDOUS WEATHER...
NONE.

UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THROUGH THIS EVENING. OTHERWISE...THE NEXT SCHEDULED ISSUANCE WILL
BE AT
7 AM FRIDAY.

BURKE

In the hours before

Local storm report, May 22, 9:50 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     NON-TSTM WND DMG 1 SSE ALVA              36.79N 98.66W
05/22/2008                   WOODS              OK   TRAINED SPOTTER

            TREES REPORTEDLY BLOWN DOWN BY CONTINUED HIGH WINDS. THE
            WINDS WERE ESTIMATED AT 70 MPH.

&&

TY
Local storm report, May 22, 10:17 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             10 N WATONGA            35.99N 98.41W
05/22/2008  E1.00 INCH       BLAINE             OK   TRAINED SPOTTER

            THE HAIL WAS REPORTED ON HIGHWAY 8.

&&

TY
Local storm report, May 22, 11:15 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             KINGFISHER              35.86N 97.93W
05/22/2008  E2.75 INCH       KINGFISHER         OK   BROADCAST MEDIA

            HAIL UP TO BASEBALL SIZE WAS RELAYED BY KOCO-TV.

&&

TY
Local storm report, May 22, 11:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             1 W KINGFISHER          35.86N 97.95W
05/22/2008  E2.75 INCH       KINGFISHER         OK   EMERGENCY MNGR

1100 PM     HAIL             5 NW KINGFISHER         35.91N 98.00W
05/22/2008  E1.75 INCH       KINGFISHER         OK   EMERGENCY MNGR

1102 PM     TSTM WND DMG     KINGFISHER              35.86N 97.93W
05/22/2008                   KINGFISHER         OK   EMERGENCY MNGR

            NUMEROUS TREE LIMBS DOWNED BY HIGH WINDS. THE ELECTRICITY
            IS OUT IN THE TOWN OF KINFISHER. ROOF DAMAGE WAS REPORTED
            5 MILES NORTHWEST OF KINGFISHER AS WELL. WINDS WERE
            ESTIMATED AT 65 TO 70 MPH.

&&

TY
Local storm report, May 22, 11:41 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     TSTM WND GST     ALVA                    36.80N 98.67W
05/22/2008  M63 MPH          WOODS              OK   ASOS

1138 PM     TSTM WND GST     CASHION                 35.80N 97.68W
05/22/2008  M65 MPH          KINGFISHER         OK   AMATEUR RADIO

&&

TY
Local storm report, May 22, 11:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND GST     GUTHRIE                 35.88N 97.43W
05/22/2008  E60 MPH          LOGAN              OK   EMERGENCY MNGR

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:12 PM CDTTornado WarningOUNCuster33 min
May 22, 7:28 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey47 min
May 22, 8:00 PM CDTSevere Thunderstorm WarningOUNEllis, Harper45 min
May 22, 8:05 PM CDTAreal Flood AdvisoryOUNRoger Mills3 hr
May 22, 8:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major62 min
May 22, 8:17 PM CDTSevere Thunderstorm WarningOUNCuster28 min
May 22, 8:33 PM CDTSevere Thunderstorm WarningOUNCuster27 min
May 22, 8:33 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward42 min
May 22, 8:43 PM CDTAreal Flood AdvisoryOUNCuster, Dewey3 hr
May 22, 8:58 PM CDTHigh Wind WarningOUNAlfalfa, Woods76 min
May 22, 9:02 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Garfield, Kingfisher, Major58 min
May 22, 9:13 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
May 22, 9:55 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher, Logan65 min
May 22, 10:11 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward49 min
May 22, 10:52 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward38 min
May 22, 10:57 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma, Payne63 min
May 22, 11:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 22, 11:56 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne64 min
May 23, 12:42 AM CDTSevere Thunderstorm WarningOUNGrant48 min
May 23, 12:57 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne48 min
May 23, 1:42 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne48 min
May 23, 1:57 AM CDTSevere Thunderstorm WarningOUNGrant48 min
May 23, 2:15 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant30 min
May 23, 2:49 AM CDTSevere Thunderstorm WarningOUNGrant, Kay41 min
May 23, 6:41 PM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
May 23, 6:56 PM CDTTornado WarningOUNEllis19 min

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.